The generalized stable set problem for claw-free bidirected graphs

Daishin Nakamura, Akihisa Tamura

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

Bidirected graphs are a generalization of undirected graphs. The generalized stable set problem is an extension of the maximum weight stable set problem for undirected graphs to bidirected graphs. It is known that the latter problem is polynomially solvable for claw-free undirected graphs. In this paper, we define claw-free bidirected graphs and show that the generalized stable set problem is also polynomially solvable for claw-free bidirected graphs.

Original languageEnglish
Title of host publicationLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
PublisherSpringer Verlag
Pages69-83
Number of pages15
Volume1412
ISBN (Print)354064590X, 9783540645900
DOIs
Publication statusPublished - 1998
Externally publishedYes
Event6th International Integer Programming and Combinatorial Optimization Conference, IPCO 1998 - Houston, United States
Duration: 1998 Jun 221998 Jun 24

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1412
ISSN (Print)03029743
ISSN (Electronic)16113349

Other

Other6th International Integer Programming and Combinatorial Optimization Conference, IPCO 1998
CountryUnited States
CityHouston
Period98/6/2298/6/24

ASJC Scopus subject areas

  • Computer Science(all)
  • Theoretical Computer Science

Fingerprint Dive into the research topics of 'The generalized stable set problem for claw-free bidirected graphs'. Together they form a unique fingerprint.

Cite this